By Topic

Good self-dual quasi-cyclic codes exist

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
San Ling ; Dept. of Math., Nat. Univ. of Singapore, Singapore ; Sole, P.

We show that there are long binary quasi-cyclic self-dual (either Type I or Type II) codes satisfying the Gilbert-Varshamov bound.

Published in:

Information Theory, IEEE Transactions on  (Volume:49 ,  Issue: 4 )